# SDR UIEA2024082000839

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,966 hours, 20,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR AT FLT ATTENDANT BULK HEAD EMERGENCY LIGHTS INOP( R/R EMERGENCY BATTERY PACK AT ROW 38 IAW AMM 33-51-07 & IPC 33-51-07. OPS CHECK GOOD )
